# SDR QXEA200700614

- Difficulty date: April 12, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 13,877 hours, 9,971 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 54011485
- Part serial: 103C
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 3,418 hours, 2,258 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2506 - RETURNED TO THE FIELD AFTER A LEFT ENGINE ANTI-ICE CAUTION MESSAGE.  UNEVENTFUL LANDING.  REPLACED THE COWL ANTI-ICE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
